# SDR DHL97802008

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 452080051942
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 INS DRIFTED OFF 20 MILES WITHIN 1 HOUR OF DEPARTURE.  UPDATED WAS INITIATED WITHIN 5 MIN.  BOTH INS BEGAN FLASHING, BOTH ALERT AND WARNING LIGHTS ILLUMINATED, THEN EXTINGUISHED.  MALFUNCTION CODES WERE 8010301 AND 0001.  REMOVED AND REPLACED NR 1 INU, OPS CHECKED GOOD PER MM 34-41-1.
